Displaying similar documents to “Bounds for total antieigenvalue of a normal operator.”

Spectral analysis for rank one perturbations of diagonal operators in non-archimedean Hilbert space

Toka Diagana, George D. McNeal (2009)

Commentationes Mathematicae Universitatis Carolinae


The paper is concerned with the spectral analysis for the class of linear operators A = D λ + X Y in non-archimedean Hilbert space, where D λ is a diagonal operator and X Y is a rank one operator. The results of this paper turn out to be a generalization of those results obtained by Diarra.

A Brauer’s theorem and related results

Rafael Bru, Rafael Cantó, Ricardo Soto, Ana Urbano (2012)

Open Mathematics


Given a square matrix A, a Brauer’s theorem [Brauer A., Limits for the characteristic roots of a matrix. IV. Applications to stochastic matrices, Duke Math. J., 1952, 19(1), 75–91] shows how to modify one single eigenvalue of A via a rank-one perturbation without changing any of the remaining eigenvalues. Older and newer results can be considered in the framework of the above theorem. In this paper, we present its application to stabilization of control systems, including the case when...